La conjecture de Catalan
Lang, Serge

With the contributions of : Tijdeman, R.

Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. 29, 9 p.
@article{SDPP_1975-1976__17_2_A5_0,
     author = {Lang, Serge},
     title = {La conjecture de Catalan},
     journal = {S\'eminaire Delange-Pisot-Poitou. Th\'eorie des nombres},
     publisher = {Secr\'etariat math\'ematique},
     volume = {17},
     number = {2},
     year = {1975-1976},
     note = {talk:29},
     zbl = {0353.10016},
     mrnumber = {376551},
     language = {fr},
     url = {http://www.numdam.org/item/SDPP_1975-1976__17_2_A5_0}
}
Lang, Serge. La conjecture de Catalan. Séminaire Delange-Pisot-Poitou. Théorie des nombres, Volume 17 (1975-1976) no. 2, Talk no. 29, 9 p. http://www.numdam.org/item/SDPP_1975-1976__17_2_A5_0/

[1] Baker (A.). - A sharpening of the bounds for linear forms in logarithms, Acta Arithm., Warszawa, t. 21, 1972, p. 117-129. | MR 302573 | Zbl 0244.10031

[2] Fel'Dman (N.I.). - Improved estimate for a linear form of the legarithms of algebraic numbers, Math. USSR-Sbornik, t. 6, 1968, p. 398-406 ; et [en russe] Mat. Sbornik, t. 77, 1968, p. 423-436. | Zbl 0235.10018

[3] Stark (H.). - Further advances in the theory of linear forms in logarithms, "Diophantine approximation and its applications", p. 255-293. - London, Academic Press, 1973. | MR 352016 | Zbl 0264.10023

[4] Tijdeman (R.). - On the equation of Catalan, Acta Arithm., Warszawa, t. 24, 1976, p. 197-209. | MR 404137 | Zbl 0286.10013